# SDR HEEA0011617

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: 350A21135921
- Condition: Corroded
- Location: Cabin
- Part time: 3,060 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT PANEL HAS EXTENSIVE CORROSION AT FORWARD BELLY LATCH BRACKETS.  REPLACED WITH SERVICEABLE PART.
